MAUDE Adverse Event Report: CHRISTOP MIETHKE GMBH & CO KG MININAV SET PED.5 W/PRECHAMBER; HYDROCEPHALUS MANAGEMENT

CHRISTOP MIETHKE GMBH & CO KG MININAV SET PED.5 W/PRECHAMBER; HYDROCEPHALUS MANAGEMENT
Model Number FV679T
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 11/24/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No significant deformations or damage of the valve were detected during the visual inspection.A permeability test has shown that the valve is permeable.To investigate the claim of under-drainage, the fixed pressure is measured using a miethke computer controlled testing apparatus which simulates a cerebrospinal fluid flow.The valve is tested in both the horizontal as well as the vertical positions.The results show that the valve not operates within the accepted tolerance in both positions.After dismantling of the valve, deposits were found inside.Based on our investigation, we confirm that the valve shows a slower flow of liquid at the time of our investigation.This is likely due to the deposits observed inside the valve.As described in scientific literature, the problem encountered is one of the known, inevitable risks of hc-therapy by shunt implants.We can exclude a defect at the time of release.The valve met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.No further regulatory actions are required from our point of view.
 
Event or Problem Description
It was reported that a mininav (part # fv679t) was implanted during a procedure performed on (b)(6) 2022.According to the complainant, the valve was believed to be operated in under-drainage.The patient underwent a revision procedure performed on (b)(6) 2022.The complaint device was returned to the manufacturer for evaluation.No patient complications were reported as a result of the revision procedure.Age: 2 months.Height: 48 centimeters (cm).Weight: 3.8 kilograms (kg).Gender: male.

Brand Name
MININAV SET PED.5 W/PRECHAMBER
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOP MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key16219059
Report Number3004721439-2022-00423
Device Sequence Number7435208
Product Code JXG
UDI-Device Identifier04041906133276
UDI-Public4041906133276
Combination Product (Y/N)N
Initial Reporter CountryRW
PMA/510(K) Number
K110206
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFV679T
Device Catalogue NumberFV679T
Device Lot Number20059092
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/21/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2022
Initial Report FDA Received Date01/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age2 MO
Patient SexMale
Patient Weight4 KG